# SDR SCNA20151018154

- Difficulty date: October 18, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N714SY
- Make and model: Boeing 737752
- Aircraft serial: 33786
- Aircraft time: 37,878 hours, 19,525 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Apu Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF THE APU DOOR FRAME, FOUND 1ST INTERCOSTAL RT OF CENTER CRACKED WITH BLOWN OUT HOLE.  REMOVED INTERCOSTAL, FABRICATED NEW INTERCOSTAL, INSTALLED NEW INTERCOSTAL.
